Does Sudafed Make You Drowsy?

Answer

Sudafed is a medication that helps relieve sinus pain and pressure, and dry up a runny nose. Medications can affect people in different ways, but Sudafed should not make you drowsy. One of the possible side effects is having trouble sleeping, however.
Reference:
Q&A Related to "Does Sudafed Make You Drowsy?"
Sudafed Non-Drowsy- This product contains a
http://www.chacha.com/question/how-many-milligrams...
If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, ask your doctor
http://www.webmd.com/drugs/drug-17017-Children's+S...
Some people react differently to different people. When I take Nyquil (the pill form) and it's supposed to be drowsy, I get all hyper and can't sleep. It works backwards. Same for
http://answers.yahoo.com/question/index?qid=200902...
1 consumer review |
http://www.epinions.com/review/Sudafed_Non_Drowsy_...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com